About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 183961, 7 pages
http://dx.doi.org/10.1155/2013/183961
Research Article

On the Convergence Analysis of the Alternating Direction Method of Multipliers with Three Blocks

1International Center of Management Science and Engineering, School of Management and Engineering, Nanjing University, Nanjing 210093, China
2School of Applied Mathematics, Nanjing University of Finance & Economics, Nanjing 210023, China
3Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 4 July 2013; Accepted 5 September 2013

Academic Editor: Xu Minghua

Copyright © 2013 Caihua Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Gabay and B. Mercier, “A dual algorithm for the solution of nonlinear variational problems via finite element approximations,” Computational Mathematics with Applications, vol. 2, pp. 17–40, 1976.
  2. R. Glowinski and A. Marrocco, “Sur l'approximation, par éléments finis d'ordre un, et la résolution, par pénalisation-dualité, d'une classe de problèmes de Dirichlet non linéaires,” vol. 9, no. R-2, pp. 41–76, 1975. View at Zentralblatt MATH · View at MathSciNet
  3. J. Eckstein and D. Bertsekas, “On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators,” Mathematical Programming, vol. 55, no. 3, pp. 293–318, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Gabay, “Chapter ix applications of the method of multipliers to variational inequalities,” Studies in Mathematics and Its Applications, vol. 15, pp. 299–331, 1983.
  5. R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer, New York, NY, USA, 1984. View at MathSciNet
  6. R. Glowinski and P. Le Tallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, vol. 9, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. He, L. Liao, D. Han, and H. Yang, “A new inexact alternating directions method for monotone variational inequalities,” Mathematical Programming, vol. 92, no. 1, pp. 103–118, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. He and X. Yuan, “On the O(1/n) convergence rate of the Douglas-Rachford alternating direction method,” SIAM Journal on Numerical Analysis, vol. 50, no. 2, pp. 700–709, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Chen, B. He, and X. Yuan, “Matrix completion via an alternating direction method,” IMA Journal of Numerical Analysis, vol. 32, no. 1, pp. 227–245, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Fazel, T. K. Pong, D. F. Sun, and P. Tseng, “Hankel matrix rank minimization with applications to system identification and realization,” SIAM Journal on Matrix Analysis and Applications, vol. 34, no. 3, pp. 946–977, 2012. View at Publisher · View at Google Scholar
  11. B. He, M. Xu, and X. Yuan, “Solving large-scale least squares semidefinite programming by alternating direction methods,” SIAM Journal on Matrix Analysis and Applications, vol. 32, no. 1, pp. 136–152, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Yang, Y. Zhang, and W. Yin, “A fast alternating direction method for tvl1-l2 signal reconstruction from partial fourier data,” IEEE Journal of Selected Topics in Signal Processing, vol. 4, no. 2, pp. 288–297, 2010.
  13. J. Yang and Y. Zhang, “Alternating direction method algorithms for l1-problems in compressive sensing,” SIAM Journal on Scientific Computing, vol. 33, no. 1, pp. 250–278, 2011.
  14. Z. Wen, D. Goldfarb, and W. Yin, “Alternating direction augmented Lagrangian methods for semidefinite programming,” Mathematical Programming Computation, vol. 2, no. 3-4, pp. 203–230, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Tao and X. Yuan, “Recovering low-rank and sparse components of matrices from incomplete and noisy observations,” SIAM Journal on Optimization, vol. 21, no. 1, pp. 57–81, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Yang, D. Sun, and K. Toh, “A proximal point algorithm for logdeterminant optimization with group Lasso regularization,” SIAM Journal on Optimization, vol. 23, no. 2, pp. 857–293, 2013.
  17. Y. Peng, A. Ganesh, J. Wright, W. Xu, and Y. Ma, “RASL: robust alignment by sparse and low-rank decomposition for linearly correlated images,” in Proceedings of the IEEE Conference on Computer Vision and Pattern Recognition (CVPR '10), pp. 763–770, 2010.
  18. K. Mohan, P. London, M. Fazel, D. Witten, and S. I. Lee, “Node-based learning of multiple gaussian graphical models,” http://arxiv.org/abs/1303.5145.
  19. B. He, M. Tao, M. H. Xu, and X. M. Yuan, “Alternating directions based contraction method for generally separable linearly constrained convex programming problems,” Optimization, vol. 62, no. 4, pp. 573–596, 2013.
  20. B. He, M. Tao, and X. Yuan, “Alternating direction method with Gaussian back substitution for separable convex programming,” SIAM Journal on Optimization, vol. 22, no. 2, pp. 313–340, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Hong and Z. Luo, “On the linear convergence of the alternating direction Method of multipliers,” http://arxiv.org/abs/1208.3922.
  22. D. Han and X. Yuan, “A note on the alternating direction method of multipliers,” Journal of Optimization Theory and Applications, vol. 155, no. 1, pp. 227–238, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Rockafellar, Convex Analysis, Princeton Mathematical Series, no. 28, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  25. C. Ye and X.-M. Yuan, “A descent method for structured monotone variational inequalities,” Optimization Methods & Software, vol. 22, no. 2, pp. 329–338, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet